# SDR CA980707010

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: HC282H0131001
- Condition: Leaking
- Location: Fuel System
- Part time: 24,472 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL LEAK FOUND AT NR 4 PYLON.  THE LEAK WAS FROM THE FUEL FEED CONNECTOR PIPE.  'O' RING FLATTENED ALLOWING PIPE TO CHAFE.    PART TC:  27,583.
